# SDR AWXA200600917

- Difficulty date: June 5, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 62,985 hours, 27,135 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140N200180
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C10 CHECK DISCOVERED STRINGER CLIP CRACKED, .25 INCHES, AT BS 640 STRINGER 24L.  MAINTENANCE REMOVED AND REPLACED STRINGER CLIP AT BS 640 AND STR 24L IAW BOEING 757-200 SRM 51-40-02-0G.
